# SDR MZZA2009042400057

- Difficulty date: April 23, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 31,155 hours, 11,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141A5211U1
- Condition: Cracked
- Location: Bs 260-270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL FOUND CRACKED UNDER COCKPIT DOOR THRESHOLD PANEL FROM BS-260 TO BS-270, BL-0.  CHANNEL REMOVED AND REPLACED IAW B737-800 SRM 51-10-02, HOLES PICKED-UP PER SRM 51-40-05.  FASTENERS INSTALLED PER SRM 51-4 0-02, REV 35.
